RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 161, Number 3, Pages 327–331 (Mi tmf6444)  

This article is cited in 1 scientific paper (total in 1 paper)

The dressing method and separation of variables: The two-dimensional case

V. G. Marikhin

Landau Institute for Theoretical Physics, RAS, Moscow, Russia

Abstract: Separation of variables is very convenient for obtaining solutions of linear differential equations in explicit form. We use the dressing method to widen the class of such equations. As an example, we dress a two-dimensional linear differential operator, including an operator with constant coefficients.

Keywords: separation of variables, dressing method, Schrödinger operator

DOI: https://doi.org/10.4213/tmf6444

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 161:3, 1599–1603

Bibliographic databases:

Received: 04.03.2009
Revised: 25.03.2009

Citation: V. G. Marikhin, “The dressing method and separation of variables: The two-dimensional case”, TMF, 161:3 (2009), 327–331; Theoret. and Math. Phys., 161:3 (2009), 1599–1603

Citation in format AMSBIB
\Bibitem{Mar09}
\by V.~G.~Marikhin
\paper The~dressing method and separation of variables: The~two-dimensional case
\jour TMF
\yr 2009
\vol 161
\issue 3
\pages 327--331
\mathnet{http://mi.mathnet.ru/tmf6444}
\crossref{https://doi.org/10.4213/tmf6444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2642193}
\zmath{https://zbmath.org/?q=an:1185.81076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...161.1599M}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 161
\issue 3
\pages 1599--1603
\crossref{https://doi.org/10.1007/s11232-009-0148-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273561600003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76649122489}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6444
  • https://doi.org/10.4213/tmf6444
  • http://mi.mathnet.ru/eng/tmf/v161/i3/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Marikhin, “Solutions of two-dimensional Schrödinger-type equations in a magnetic field”, Theoret. and Math. Phys., 168:2 (2011), 1041–1047  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:455
    Full text:156
    References:53
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020